Mappings into normed linear spaces

Victor Klee

Fundamenta Mathematicae (1960)

  • Volume: 49, Issue: 1, page 25-34
  • ISSN: 0016-2736

How to cite


Klee, Victor. "Mappings into normed linear spaces." Fundamenta Mathematicae 49.1 (1960): 25-34. <>.

author = {Klee, Victor},
journal = {Fundamenta Mathematicae},
keywords = {functional analysis},
language = {eng},
number = {1},
pages = {25-34},
title = {Mappings into normed linear spaces},
url = {},
volume = {49},
year = {1960},

AU - Klee, Victor
TI - Mappings into normed linear spaces
JO - Fundamenta Mathematicae
PY - 1960
VL - 49
IS - 1
SP - 25
EP - 34
LA - eng
KW - functional analysis
UR -
ER -

Citations in EuDML Documents

  1. Monika Budzyńska, Aleksandra Grzesik, Mariola Kot, The generalized Day norm. Part II. Applications
  2. Pierre Pansu, Plongements quasiisométriques du groupe de Heisenberg dans L p , d’après Cheeger, Kleiner, Lee, Naor
  3. K. John, V. Zizler, Some notes on Markuševič bases in weakly compactly generated Banach spaces
  4. Václav Zizler, Some notes on various rotundity and smoothness properties of separable Banach spaces
  5. Václav Zizler, Banach spaces with the differentiable norms

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.